Record:   Prev Next
書名 Revista colombiana de matemáticas
出版項 Bogotá, Universidad Nacional de Colombia
國際標準期刊編號 0034-7426
book jacket

身份 EX-046(2)(停止交換) 
館藏地數學所圖書室
Lib. Has9(1975)-35(1)(2001),37(2)(2003)-41(1)(2007),43(2)(2009)-46(1)(2012)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.9-10 (1975-76)    館內使用    30340100213093
 數學所圖書室  v.11-12 (1977-78)    館內使用    30340100213101
 數學所圖書室  v.13 (1979)    館內使用    30340100213119
 數學所圖書室  v.14 (1980)    館內使用    30340100213127
 數學所圖書室  v.15-16 (1981-82)    館內使用    30340100213135
 數學所圖書室  v.17-18 (1983-84)    館內使用    30340100213143
 數學所圖書室  v.19-20 (1985-86)    館內使用    30340100213150
 數學所圖書室  v.21-22 (1987-88)    館內使用    30340100213168
 數學所圖書室  v.23-24 (1989-90)    館內使用    30340100213176
 數學所圖書室  v.25-27 (1991-93)    館內使用    30340100213184

說明 v. 24 cm
v. 1- marzo l967-
附註 Mathematical reviews 0025-5629
Text in English, French or Spanish
Vols. for 1967- published by the Departmento de Matemáticas, Universidad Nacional de Colombia, and the Sociedad Colombiana de Matemáticas elementales
先前题名 Revista de matemáticas elementales
Alt Author Sociedad Colombiana de Matemáticas
Colombia. Universidad, Bogotá. Departamento de Matemáticas
Alt Title Rev. colomb. mat
Record:   Prev Next